May 13, 2015 – why does this keep happening to me

I was going to write about other things but I am just fed up this evening. Just got back from Urgent Care and the pharmacy.  I have another bacterial infection.  This is the second time in 2.5 weeks that I am on antibiotics and at the moment after taking the first pill I feel nauseous.  What do you do when your immune system decides to hate you?  That has been the story of my whole life.  Either over actives shutting down some functions that would be nice to have like thyroid and yet being sick often.  I am just tired of the whole thing.  Sucks to be me..

Am going to have to work at trying to improve my life and I think I will start by going back to the alternative doctor who started me on probiotics.  I will have to make sure and stay on them with all these darn antibiotics killing off the good bacteria as well as the bad stuff.

Today was a pretty good day once I got up.  The sinus pain was there in the morning  again but once up things seem to drain and felt okay.  Went to lunch at the Tailored Tea with a friend and we had a good couple of hours of chat. When I got home I started having chills and really could not do anything I wanted to and then to make things worse I got a headache.  Two Ibuprophans fixed that in time for me to make some dinner.  Did not feel much like eating and by the end of the meal I decided the only place for me was urgent care.

Yes I know this is a yucky blog posting.  Who wants to hear about my problems but the truth is it feels good to put it all down (on paper).  Well, on screen….

Hopefully tomorrow evening  I will feel up to getting back to WWII..  In addition to being sick I am scoring federal grants this week and am behind schedule due to feeling yucky… oh well. see you later.

Advertisements

3 thoughts on “May 13, 2015 – why does this keep happening to me”

  1. Sorry to hear this Margaret. I remember a doctor telling me that natural yogurt wears a good thing to take with antibiotics as it helps to grow back the good guys. You only have to read your blog to know that you need to stop chasing your tail. Love Barbara x

    Like

  2. Dear Margie, I feel for your troubles and hope the warm weather brings you more stamina and resistance! Our pharmacist has in the past had me eat one serving of probiotic yogurt after taking each dose of antibiotics… so far this has been good for me; my husband, who had a battle with C-Difficile(nasty superbug), takes oral probiotics when he is on antibiotics now. May the sunshine and warmth of spring lift your spirits… so not like you to be so down. Cheer up Margie and get better soon!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s